Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-22674
Bolthausen, E; Götze, F (1993). The rate of convergence for multivariate sampling statistics. Annals of Statistics, 21(4):1692-1710.
View at publisher
A Berry-Esseen theorem for the rate of convergence of general nonlinear multivariate sampling statistics with normal limit distribution is derived via a multivariate extension of Stein's method. The result generalizes in particular previous results of Bolthausen for one-dimensional linear rank statistics, one-dimensional results of van Zwet and Friedrich for general functions of independent random elements and provides convergence bounds for general multivariate sampling statistics without restrictions on the sampling proportions.
20 downloads since deposited on 20 May 2010
8 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Uncontrolled Keywords:||Berry-Esseen theorem; multivariate central limit theorem; rank statistics; sampling statistics|
|Deposited On:||20 May 2010 15:37|
|Last Modified:||27 Nov 2013 17:33|
|Publisher:||Institute of Mathematical Statistics|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page